Diameter rigidity for Kähler manifolds with positive bisectional curvature

Gang Liu, Yuan Yuan

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Let (Formula presented.) be a compact Kähler manifold with bisectional curvature bounded from below by 1. If (Formula presented.) and (Formula presented.), we prove that M is biholomorphically isometric to (Formula presented.) with the standard Fubini-Study metric.

Original languageEnglish (US)
Pages (from-to)1-7
Number of pages7
JournalMathematische Zeitschrift
DOIs
StateAccepted/In press - Mar 3 2018

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Diameter rigidity for Kähler manifolds with positive bisectional curvature'. Together they form a unique fingerprint.

  • Cite this